Can Ativan cause a seizure when suddenly you stop taking it.
My girlfriend takes Ativan for Anxiety, she does NOT have a seizure disorder. She takes 1.5 to 2 mg per day of Ativan, and may take more if she is having sever anxiety. She happened to take more than usual one month and ran out for four days and the pharmacy would not fill the prescription before the 30 days were up. On the fourth day without it, she had two seizures. The first seizures she has ever had. Obviously, she is very scared that she may have others. The doctor at the ER believed it was directly caused by the sudden stoppage of Ativan, but she is skeptical and nervous. I have done some research and there is some evidence to suggest the doctor was correct, but I would like more information. I thought someone here might either know something, or know who to refer me to for some answers. Please respond if you can. Thank You.